PuSH - Publikationsserver des Helmholtz Zentrums München

Cicogna, G.* ; Walcher, S.

Convergence of Normal Form Transformations : The Role of Symmetries.

Acta Appl. Math. 70, 95-111 (2002)
DOI
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
We discuss the convergence problem for coordinate transformations which take a given vector field into Poincaré–Dulac normal form. We show that the presence of linear or nonlinear Lie point symmetries can guarantee convergence of these normalizing transformations in a number of scenarios. As an application, we consider a class of bifurcation problems.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter dynamical systems; Poincare-Dulac normal forms; convergence of normalizing transformations; Lie point symmetries; bifurcations
ISSN (print) / ISBN 0167-8019
e-ISSN 1572-9036
Quellenangaben Band: 70 , Heft: 1-3, Seiten: 95-111 Artikelnummer: , Supplement: ,
Verlag Springer
Begutachtungsstatus Peer reviewed